# SDR AALA202304196730

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A320*
- Aircraft serial: 1455
- Aircraft time: 70,225 hours, 26,830 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: CA01962B
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IMMEDIATELY AFTER TAKE OFF TEMPORARY FUEL FILTER CLOG AMBER MESSAGE. MAINTENANCE REPLACED #2 ENGINE FUEL FILTER PER AMM 73-11-10.
